# SDR USAA920081979

- Difficulty date: October 28, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 31,956 hours, 12,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8349619 FLT NR 548 LAS-PHX EMERGENCY LIGHT FORWARD FLIGHT ATTENDANT FLASHLIGHT RED LIGHT IS NOT BLINKING.  R&R FLASHLIGHT BATTERY IN FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK WAS GOOD.
